# SDR SWAA2024121256345

- Difficulty date: November 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB LE STA 151.75 OF ACCESS PANEL 331B AT LT HORIZONTAL STABILIZER 2024-687064<[01] REPLACED RIB LE AND FASTENERA STA 151.75 OF ACCESS PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED RIB LE AND FASTENERA STA 151.75 OF ACCESS PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV A SEE INDIVIDUAL SIGN OFF BELOW
